# SDR DXTA2021081647000

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 12,662 hours, 9,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTREMELY HARD TO CLOSE FROM OUTSIDE AS WELL AS INSIDE.  INSPECTED DOOR BOLT SYSTEM PINS, FOUND DIRTY AND DRAGGING. CLEANED AS NEEDED, GAINED ACCESS TO DOOR INNER MECHANISM, OPERATED AND NOTED SMOOTH WHEN DOOR WAS OPEN. LUBRICATED AS NEEDED. CLOSED ACCESS TO DOOR. INSPECTED DOOR LOCK BOLTHOLES AND ECCENTRIC RECEPTICALS. FOUND TOP FORWARED ONE LOOSE. ALLIGHNED AND TIGHTENED AS NEEDED. DOOR STILL HARD TO CLOSE. PLACED TAPE OVER ESSENTRIC HOLES TO IDENTIFY THE MISSAGUNED PIN HOLE. FOUND AFT LOWER PIN HOLE ROOT CAUSE OF DISCREPANCY. ADJUSTED ECCENTRIC RECEPTICAL AS NEEDED FOR PROPER OPERATION. REF AMM 52-10-00
